Diffusion processes associated with Levy generators. (English) Zbl 0292.60122


60J60 Diffusion processes
Full Text: DOI


[1] Anderson, R.: On diffusion processes with second order boundary conditions. Indian J. Math. to appear
[2] Fabes, E.; Riviére, N., Singular Integrals with mixed homogeneity, Studia Math., 27, 19-38 (1966) · Zbl 0161.32403
[3] Jones, B. F., A class of singular integrals, Amer. J. Math., 86, 441-462 (1964) · Zbl 0123.08501
[4] Krylov, N. V., The regularity of conditional probabilities for stochastic processes, Theor. Probab. Appl., 18, 1 (1973) · Zbl 0284.60003
[5] Kuratawski, K.; Ryll-Nardzewski, C., A general theorem on selectors, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astron. Phys., 13, 397-403 (1965) · Zbl 0152.21403
[6] Rivière, N., Singular integrals and multiplier operators, Ark. Mat., 9, 243-278 (1971) · Zbl 0244.42024
[7] Stroock, D.; Varadhan, S. R.S., Diffusion processes with continuous coefficients I and II, Commun. Pure Appl. Math., XXII, 345-400 (1969) · Zbl 0167.43903
[8] Stroock, D.; Varadhan, S. R.S., Diffusion processes with boundary conditions, Commun. Pure Appl. Math., XXIV, 147-225 (1971) · Zbl 0227.76131
[9] Stroock, D., Applications of Fefferman-Stein type interpolation to probability theory and analysis, Commun. Pure Appl. Math., XXVI, 477-495 (1973) · Zbl 0267.60051
[10] Komatsu, T., Markov processes associated with certain integro-differential operators, Osaka J. Math., 10, 271-303 (1973) · Zbl 0284.60066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.